# SDR DL72S981236

- Difficulty date: June 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N538DA
- Make and model: Boeing 727232
- Aircraft serial: 22076
- Engine: Pwa JT8D15
- System (JASC): 7311 · Engine Fuel/Oil Cooler
- Part: Fuel Oil Cooler
- Condition: Malfunctioned
- Location: Nr 3 Engine
- Component: 749965
- Stage of operation: CL
- Nature of condition: M, J
- Precautionary procedure: E

## Discrepancy

PRECAUTIONARY NR 3 ENG SHUTDOWN AT TOP OF CLIMB.  NR 3 OIL TEMPSETTLED IN YELLOW BAND, ALL OTHER ENG IND NORM, 60 DEG HOTTER THAN 1 AND 2 ENG.  COULD NOT GET TEMP OUT OF YELLOW AFTER 15 MINS.  REPLACED FUEL/OIL COOLER.  IN FLIGHT SHUT DOWN.
